Some properties of the functional differential equation.
Aequationes mathematicae, Tome 22 (1981), pp. 86-89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
formal series solutions, functional-differential equation of neutral type
@article{AM2_1981__22_136858,
author = {LL. G Chambers},
title = {Some properties of the functional differential equation.},
journal = {Aequationes mathematicae},
pages = {86--89},
year = {1981},
volume = {22},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136858/}
}
LL. G Chambers. Some properties of the functional differential equation.. Aequationes mathematicae, Tome 22 (1981), pp. 86-89. http://geodesic.mathdoc.fr/item/AM2_1981__22_136858/